# SDR SWIA201743764

- Difficulty date: August 25, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 23,507 hours, 13,745 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LOWER TRANS COWL HAS THREE SMALL DENT AT THE 5-6 O`CLOCK POSITION.  REPAIRED IAW REO.
